MAUDE Adverse Event Report: RAYNHAM ICP SENSOR CATHETER KIT; ICP MICROSENSORS

RAYNHAM ICP SENSOR CATHETER KIT; ICP MICROSENSORS
Catalog Number 826633
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported a microsensor (id 826633) failed to drain.A physician made two attempts to pulsate with no result; therefore, he decided to test the dve catheter which worked perfectly.Two more attempts was made by the physician using the syringe to aspirate through the pic catheter and since there was no success, it was discarded and used only the dve.A test was performed on the pic catheter, trying to aspirate serum, but did not work.No patient injury reported.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Updated fields: d9, g3, g6, h2, h3, h4, h6, h11.The microsensor (id (b)(6)) was not returned for evaluation but a video of the event was provided leading to the lodging of this complaint.In the video, the blue cap is tightened, and the user is able to draw liquid up through a syringe through the catheter.The user then loosens the blue cap, which breaks the seal of the system, and they are no longer able to draw liquid up through the catheter with the syringe.The incomplete seal with the loosened blue cap is likely why they were unable to continue drawing up liquid through the catheter with the syringe.Additionally, without having the device back to properly test the product, no additional feedback or conclusion can be made since the only true way to test the product would be to have it back to use in the lab.Device history record (dhr) - there is no indication that the production process may have contributed to this complaint.All test results passed procedural specifications.Root cause analysis - the root cause is undetermined and was unable to be confirmed in the complaint evaluation.Product was not received for analysis and the investigation could not confirm the complaint, the video provided showed the user loosening the blue cap, which is likely what caused the inability to aspirate the liquid.
 
Event or Problem Description
N/a.

Brand Name
ICP SENSOR CATHETER KIT
Common Device Name
ICP MICROSENSORS
Manufacturer (Section D)
RAYNHAM
325 paramount drive
325 paramount drive
raynham MA
Manufacturer (Section G)
RAYNHAM
325 paramount drive
raynham MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key17730749
Report Number3014334038-2023-00155
Device Sequence Number17752484
Product Code GWM
UDI-Device Identifier20886704042331
UDI-Public20886704042331
Combination Product (Y/N)N
PMA/510(K) Number
K991222
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Catalogue Number826633
Device Lot NumberJ22G03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/25/2023
Supplement Date Received by Manufacturer05/29/2024
Initial Report FDA Received Date09/12/2023
Supplement Report FDA Received Date06/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/14/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown